| Model Number |
102096-67A |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an incident where user experienced no sensor detected alert leading to early sensor removal.
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.The rma was authorized but not received, thus no confirmation or investigation of the complaint was possible.